Periodic trajectories for evolution equations in Banach spaces
MetadataShow full metadata
The existence of periodic solutions for the evolution equation
y'(t) + Ay(t) ∋ F(t, y(t))
is investigated under considerably simple assumptions on A and F. Here X is a Banach space, the operator A is m-accretive, -A generates a compact semigroup, adn F is a Carathéodory mapping. Two examples concerning nonlinear parabolic equations are presented.
CitationVoisei, M. D. (2005). Periodic trajectories for evolution equations in Banach spaces. Electronic Journal of Differential Equations, 2005(103), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.